# SDR 00FDEA00413

- Difficulty date: June 29, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, E, X
- Precautionary procedure: O

## Discrepancy

00-169  AT 11000 FT PWR REDUCTION. FELT LIKE COMPRESSOR STALL. ON APPROACH SEVERE VIBRATION AND NR 2 ENGINE FAILED.  BORESCOPED ENGINE, FOUND TIP CLANG DUE TO STALL.  REMOVED ENGINE.  DID PYLON INSPECTION DUE TO ENGINE FAILURE.
